Access count of this item: 121

Files in This Item:
File Description SizeFormat 
1281_13.pdf893.29 kBAdobe PDFView/Open
Title: Some $b$-functions of regular 2-simple prehomogeneous vector spaces of type I (Automorphic Forms and their Dirichlet series)
Authors: 若槻, 聡  KAKEN_name
Author's alias: Wakatsuki, Satoshi
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 154
End page: 166
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.